# SDR FDEA201406121413

- Difficulty date: June 12, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46835
- Aircraft time: 92,565 hours, 26,311 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 851DK
- Part serial: 268737
- Condition: Blocked
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS’ AIRSPEED ERRATIC.  HAD IAS MISCOMPARE CUE.  RECEIVED WINDS HEAR DET FAIL, SEL ELEV FEEL MAN, SEL FLAP LIMIT OVRD.  CAPTAIN`S SIDE NORMAL.  PERFORMED INSPECTION OF PITOT PROBES, FOUND THE FIRST OFFICER`S PROBE TO BE BLOCKED.  IAW MM 34-11-02-2 R & R THE FIRST OFFICER`S PITOT PROBE.  IAW MM 30-30-01-5 PERFORMED ADJUSTMENT TEST OF THE FIRST OFFICER`S PITOT PROBE HEAT, CHECKED NORMAL.  IAW MM 34-16-00-5 PERFORMED PITOT LEAK TEST, ALL TEST LEAK CHECKED NORMAL,  ALL SPEED INDICATIONS CHECKS ARE NORMAL.  ACFT OK FOR SERVICE.
